Have got the lurgy. Took two Superdrug Flu Relief Capsules with Decongestant. Just checked the instructions on the box and it says a dose is ONE capsule every 4 hours up to a maximum 4 in 24 hours, and to seek immediate medical advice if you overdose.
Active ingredients:
Paracetamol 500 mg
Phenylephrine Hydrochloride 12.18 mg
A double dose won't do me any harm, will it? Obviously I will read instructions more carefully in future.